Advertisement

Myasthenic crisis during intravenous iodinated contrast medium injection

  • Anzola G. P. 
  • Capra R. 
  • Magoni M. 
  • Vignolo L. A. 
Letters

Keywords

Public Health Contrast Medium Iodinate Contrast Medium Contrast Medium Injection Medium Injection 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. [1]
    Canal N, Franceschl M.:Myasthenic crisis precipitated by iothalamic acid. Lancet 1983, 1288;563.CrossRefGoogle Scholar
  2. [2]
    Chagnac Y., Medani M., Soldhammer Y.:Myasthenic crisis after intravenous administration of iodinated contrast agent. Neurology 1985;35: 1219–1220.PubMedGoogle Scholar

Copyright information

© Masson Italia Periodici S.r.l. 1986

Authors and Affiliations

  • Anzola G. P. 
    • 1
  • Capra R. 
    • 1
  • Magoni M. 
    • 1
  • Vignolo L. A. 
    • 1
  1. 1.Clinica NeurologicaSpedali CiviliBrescia

Personalised recommendations